# SDR 20000510AP002

- Difficulty date: January 30, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING, A CLEANER UNINTENTIONALLY ACTIVATED THE R1 DOOR WITH THE ESCAPE SLIDE HANDLE IN ARMED POSITION.  SLIDE FULLY DEPLOYED AND DOOR ASSIST BOTTLE BLOWN.  REPLACED SLIDE, RAFT ASSY AT R1 DOOR PER MM 25-66-01 AND REPLACED THE DOOR ASSIST BOTTLE PER MM 52-11-30.  AIRCRAFT RETURNED TO SERVICE.  (M)
